Cross Reference Down

Berger, A and Evans, SN (2012). A Limit Theorem for Occupation Measures of Lévy Processes in Compact Groups. To appear in Stochastics and Dynamics.

This work cites the following items of the Benford Online Bibliography:


Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Ross, KA (2011). Benford's Law, a growth industry. American Mathematical Monthly 118 (7), pp. 571-583. ISSN/ISBN:0002-9890. DOI:10.4169/amer.math.monthly.118.07.571. View Complete Reference Online information Works that this work references Works that reference this work
Schürger, K (2008). Extensions of Black-Scholes processes and Benford's law. Stochastic Processes and their Applications 118(7), 1219-1243. ISSN/ISBN:0304-4149. DOI:10.1016/j.spa.2007.07.017. View Complete Reference Online information Works that this work references Works that reference this work
Schürger, K (2011). Lévy processes and Benford’s Law. Preprint. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Stadje, W (2005). Asymptotic properties of digit sequences of random numbers. Mathematische Nachrichten 278(10), 1209-1229. DOI:10.1002/mana.200310303. View Complete Reference Online information Works that this work references Works that reference this work